# SDR AALA20130422029

- Difficulty date: April 22, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 35,905 hours, 14,906 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transmitter
- Condition: Faulty
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA - CREW REPORTED PARKING BRAKE PRESSURE BLEED DOWN TO 2000 PSI IN FLIGHT.  FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED PARKING BRAKE HOLD BLEED DOWN TEST PER MM AND AIRCRAFT FAILED TEST.  REPLACED TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
